# SDR SWAA2022053100110

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CORROSION BETWEEN STA 294.50 TO STA 312;LBL12. CORRECT LBL 11.16. REMOVED CORROSION AT INTERCOSTAL BETWEEN STA 294.50 TO STA 312 LBL12. WL 208 IN REF B737-700 SRM 51-10-02-0G-0.REMOVED INTERCOASTAL BETWEEN STA 294.5 TO STA 312; LBL 12 IN REF WITH B737-700 SRM 51-40-02-0G-0. LOCATED AND DRILLED INTERCOSTAL BETWEEN FS 294.50 TO FS 312 LBL 12 WL 208.1 IN REF B737-700 SRM 51-40-05-0G-0;ORIGINAL MAT. 0.070'; MATERIAL REMOVED 0.031'; MAT. REMAINING 0.039'; FOUND OUT OF LIMITS REF. B737-7 SRM 53-10-51-1A-1 ALLOWABLE DAMAGE 1; REMOVED AND REPLACED INTERCOSTAL BETWEEN STA.294.5 TO STA.312; LBL11.16; REF. B737-7 SRM 51-40-02-0G-0 AND DRW #141A5600;
